# SDR GLBA20030706

- Difficulty date: August 30, 2004
- Submitted: August 31, 2004
- Operation: Air carrier
- Aircraft: N192GL
- Make and model: Beech 1900D
- Aircraft serial: UE192
- Aircraft time: 19,230 hours, 24,817 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT L-BRACKET PATCH CRACKED FUSELAGE SKIN MEETS DORSAL FIN AT AFT PRESSURE BULKHEAD.  REMOVED AND REPLACED L-BRACKET PATCH REF EO 04-VE192-02.
